# SDR SWAA2025110727534

- Difficulty date: October 23, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 70,349 hours, 41,925 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED HORIZONTAL STAB IN SPAR RIB  HSS 120.30 AND 1 INCHES FROM FRONT SPAR.  REPAIRED THE RIB IAW SRM 55-10-09-2R-5, PARAGRAPH 4. N TO R,  SRM 51-40-02 AND EA 25-155-02973-WIP1, AND EA 25-155-02973.
